# SDR DALA2023073106186

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,453 hours, 44,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 L2 DOOR SLIDE STATIC LINE HANGING OUT. CORRECTIVE ACTION: RESECURED STATIC LINE REF B757 AMM 25-66-10. RII C/W. (4987172)
